MAUDE Adverse Event Report: COOK INC FANELLI LAPAROSCOPIC ENDOBILIARY STENT SET; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK INC FANELLI LAPAROSCOPIC ENDOBILIARY STENT SET; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
Customer reported that a patient was undergoing placement of a fanelli biliary stent for an unspecified indication.The customer reports that the device was successfully placed within the patients' common bile duct.The physician states "i deployed the stent in accordance with manufactures instructions and the metal markers on the stent deployment system came off and are in the common bile duct." the physician expected to have a gastroenterologist performed an ercp to not only clear the duct but to retrieve the metal pieces.The physician subsequently reported that the metal seen after initial deployment of the device was gone at the time of the follow-up ercp and opines that the devices 'apparently passed.' there are no reports of any adverse patient consequences.The device is reportedly available for evaluation, however it has not been received by the manufacturer as of the date of this report.
 
Additional Manufacturer Narrative
After further review of the record, it was determined this event was previously reported under mfr.Report: 1820334-2017-01271.Any additional information relevant to this event and all further investigation will be reported under that mfr.Report.Mdr # 1820334-2017-01480 was determined to be a duplicate of mdr # 1820334-2017-01271.

Brand Name
FANELLI LAPAROSCOPIC ENDOBILIARY STENT SET
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6659800
Report Number1820334-2017-01480
Device Sequence Number10992907
Product Code FGE
UDI-Device Identifier00827002136991
UDI-Public(01)00827002136991(17)191118(10)7456263
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K010601
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberC-FBSS-100
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/23/2017
Supplement Date Received by Manufacturer12/13/2017
Initial Report FDA Received Date06/22/2017
Supplement Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;